MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL MICRUSFRAME10 4MM X 7.5CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL MICRUSFRAME10 4MM X 7.5CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number MFR100407
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This initial/final mdr will be the only report submitted for mfr report #3008114965-2018-00677.Patient information was requested, but could not be provided.(b)(6).Manufacturing site name: codman and shurtleff inc., dba depuy synthes products, inc.((b)(4)) conclusion: based on the information, the event could not be confirmed.The products were not returned for analysis; however a review of the manufacturing documentation associated with these lots presented no issues during the manufacturing or inspection process that can be related to the reported complaint.There is no current safety signal identified related to the reported event based on review of complaint history for the devices.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.
 
Event or Problem Description
It was reported by a healthcare professional that upon deployment of two micrusframe 10 coils (mfr100412/l10195 & mfr100407/l10192) the physician noted deflection.He used different coils during the same case and the devices worked as expected without deflection of the microcatheter.The physician does not believe that the anatomy of the catheter position had contributed to the reported event.Additionally, during deployment of a deltafill coil ( dfl181040/l10137), it was noted that the detachment did not take place as the coil actually pulled back with the delivery wire on attempted retrieval of the delivery wire, after the detachment button had been pressed with the corresponding/expected beep and light indicators.A couple of additional detachment attempts were required, before the coil eventually detached.There were no adverse effects to the patient as a result of this event.Note: this event was deemed mdr reportable based on additional information received on june 13, 2018.Additional information received on june 13, 2018: during an embolization procedure in the posterior communicating artery, the micrusframe coils cold not be detached (mfr100412/l10195 & mfr100407/l10192).There was no damage noted to the devices prior to the procedure or upon removal from the patient.There was no resistance between the coil delivery system and microcatheter.The microcatheter kicked back and was pushed out of the aneurysm as the coil advanced.There were no issues with the dcb that may have contributed to the reported event.An excelsior sl-10 straight 150cm x 6cm microcatheter was used during the procedure.There were no kinks or bends noted to the microcatheter that may have contributed to the reported event.An adequate continuous flush was maintained through the catheter at all times.The event did not result in a procedural delay.The patient's information is not available.

Brand Name
MICRUSFRAME10 4MM X 7.5CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
MDR Report Key7683595
Report Number3008114965-2018-00677
Device Sequence Number645945
Product Code KRD
UDI-Device Identifier10886704077824
UDI-Public10886704077824
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMFR100407
Device Lot NumberL10192
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/13/2018
Initial Report FDA Received Date07/12/2018
Patient Sequence Number1